# SDR CA150212006

- Difficulty date: February 10, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Boeing 787-8
- Aircraft time: 3,093 hours
- Engine: Ge GENX2B67B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Cap
- Condition: Missing
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: W, K, J
- Precautionary procedure: A

## Discrepancy

(CAN) APPROXIMATELY 5 HOURS AFTER DEPARTURE THE CREW REPORTED A CONTINUING REDUCTION IN LEFT ENGINE OIL PRESSURE AND QUANTITY. AFTER DISCUSSION WITH MOC A DIVERSION WAS INITIATED TO COLD BAY, ALASKA (CDB). PANPAN WAS DECLARED WITH ATC. POWER WAS REDUCED ON THE LEFT ENGINE AND AS THE FLIGHT APPROACHED CDB THE CREW ELECTED TO CONTINUE TO ANC. THE ENGINE WAS NOT SHUT DOWN DURING THE EVENT, LANDING WEIGHT WAS BELOW MAXIMUM AND EMERGENCY VEHICLES MET THE AIRCRAFT IN ANC WHERE THE AIRCRAFT TAXIED TO THE GATE UNDER ITS OWN POWER.  RESOLUTION LEFT ENG OIL CAP FOUND NOT INSTALLED. OIL TANK FILLED. ENGINE INSPECTED VISUALLY, DMS SENSOR INSPECTED PER AMM 79-00-00-3B-311A-A. START AND GROUND RUN, NO FURTHER LEAKS EVIDENT.
